# SDR DALA2022091406128

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 99,204 hours, 13,861 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607, CORRECTIVE ACTION: OPERATIONAL CHECK OF ALL SLIDE INDICATOR LIGHT GOOD IAW B767-300 AMM 52-73. (2405666)
